Obserwuj
Man-Duen Choi
Man-Duen Choi
Professor of Mathematics, University of Toronto
Zweryfikowany adres z math.toronto.edu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Completely positive linear maps on complex matrices
MD Choi
Linear Algebra Appl. 10, 285-290, 1975
30381975
Injectivity and operator spaces
MD Choi, EG Effros
Journal of functional analysis 24 (2), 156-209, 1977
6341977
A Schwarz inequality for positive linear maps on C*-algebras
MD Choi
Illinois J. Math. 18, 565-574, 1974
5591974
Sums of squares of real polynomials
MD Choi, TY Lam, B Reznick
Proceedings of Symposia in Pure mathematics 58, 103-126, 1995
4701995
The completely positive lifting problem for C*-algebras
MD Choi, EG Effros
Annals of Mathematics, 585-609, 1976
3691976
Positive linear maps on C*-algebras
MD Choi
Canadian J, Math. 24 (3), 520-529, 1072
353*1072
Positive semidefinite biquadratic forms
MD Choi
Linear Algebra and its applications 12 (2), 95-100, 1975
3201975
Tricks or treats with the Hilbert matrix
MD Choi
The American Mathematical Monthly 90 (5), 301-312, 1983
2331983
Extremal positive semidefinite forms
MD Choi, TY Lam
Mathematische Annalen 231 (1), 1-18, 1977
2331977
Nuclear C*-algebras and the approximation property
MD Choi, EG Effros
American Journal of Mathematics 100 (1), 61-79, 1978
1981978
Some assorted inequalities for positive linear maps on C*-algebras
MD Choi
Journal of Operator Theory, 271-285, 1980
1881980
Gauss polynomials and the rotation algebra
MD Choi, GA Elliott, N Yui
Inventiones mathematicae 99 (1), 225-246, 1990
1781990
The full -algebra of the free group on two generators.
MD Choi
1741980
Nuclear C*-algebras and injectivity: the general case
MD Choi, EG Effros
Indiana University Mathematics Journal 26 (3), 443-446, 1977
1601977
Positive linear maps
MD Choi
Proc. Sympos. Pure Math 38 (583-590), 65-66, 1982
1521982
Linear maps preserving commutativity
MD Choi, AA Jafarian, H Radjavi
Linear Algebra and its Applications 87, 227-241, 1987
1301987
A simple C*-algebra generated by two finite-order unitaries
MD Choi
Canadian journal of mathematics 31 (4), 867-880, 1979
1291979
The Pythagoras number of some affine algebras and local algebras.
MD Choi, ZD Dai, TY Lam
Walter de Gruyter, Berlin/New York 1982 (336), 45-82, 1982
1181982
Higher-rank numerical ranges and compression problems
MD Choi, DW Kribs, K Życzkowski
Linear algebra and its applications 418 (2-3), 828-839, 2006
1172006
Real zeros of positive semidefinite forms. I
MD Choi, TY Lam, B Reznick
Mathematische Zeitschrift 171, 1-26, 1980
1141980
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20